# SDR CALA2024053001630

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757324
- Aircraft serial: 32589
- Aircraft time: 68,939 hours, 20,388 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 265127823
- Part serial: 0048
- Condition: Leaking
- Location: Waste Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND BLUE WATER(TOILET) LEAKING FROM AIRCRAFT BELLY DRAIN JUST AFT OF AFT CARGOPIT DOOR BLUE WATER LEAK COMING FROM FWD. WASTE TANK BALL VALVE. P# SIDEWALL PANEL FOR WASTE TANK ACCESS REMOVED PACKINGS IN STOCK AND ORDERED PHOTO OF VALVE LEAK LAV TANKS HAVE BEEN DUMPED AND RINSED OUT. REMOVED WASTE TANK DRAIN VALVE PER AMM 38-32-38-004-001. NEED TO 2651-278-24, M&E 53-3832-9-0003 IPC REF 38-32-30-03 ITEM 100. INSTALL NEW VALVE PCN 2651-278-23 M/E53-3832-9-0002. NOT STOCKED ORD.
